MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-LIMERICK DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT

STRYKER ORTHOPAEDICS-LIMERICK DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT
Model Number 79-45905
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post operatively, there was noticeable sinking from the skull.No other information is available at this time.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : discarded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The bone cement broke postoperatively and was discarded after being removed in a revision surgery a visual, functional, and dimensional inspection was not performed.It was stated that the bone cement broke into fragments postoperatively and the bone fragments had been removed in a revision surgery.Intraoperative pictures or postoperative ct scans and or x-rays were not available for further investigation.H3 other text : discarded.

Brand Name
DIRECTINJECT ON DEMAND HA CEMENT
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI  NA
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17325421
Report Number0008010177-2023-00051
Device Sequence Number6319251
Product Code GXP
UDI-Device Identifier07613327123265
UDI-Public07613327123265
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143661
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number79-45905
Device Catalogue Number79-45905
Device Lot NumberDI22257
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown